# SDR ASAA2012103093213

- Difficulty date: October 30, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 14,729 hours, 4,545 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ZONE TEMP ILLUMINATED DURING RECALL ON APPROACH.  RESET TO SATISFACTION.  RESET SYS, RAN PACKS AND THEN TESTED CONTROLLERS.  OPS CHECKED GOOD AMM REF 21-61-20-400-801.  GROUND VERIFICATION GOOD IAW AMM 21-61-20-400-801.
